# SDR USAA040856

- Difficulty date: October 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - FRAME, .2500 INCH CRACK.  CRACK EMANATING FROM FASTENER, FRAME STA 867 AND STR 9L.  INSTALLED DOUBLERS IAW TYP REP 53-10-20A.
